# SDR SWAA2019042231853

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 50,189 hours, 29,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT SIDEWALL LIGHT INOP         R&R L/H OVERWING EXIT LIGHT BALLAST ASSEMBLY PER AMM 33-51-06
